# SDR UIEA2014101100488

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,028 hours, 12,000 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 32112619
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER LOST AIRSPEED & ALTITUDE ON PFD.  SWITCHED TO LT ADC, RETURNED TO NORMAL, NO EICAS MSG.  RT ADC REPLACED & ALL SYS OPERATE NORMAL.  PITOT STATIC CHECK ACCOMPLISHED IAW MM & OK.  LOG PG 650212 & 650214.
